PROMOTING ACCESS TO AFRICAN RESEARCH

Journal of the Nigerian Association of Mathematical Physics

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Numerical computation of the optimal control model of higher-order nondispersive wave with the extended conjugate gradient algorithm

Ifeanyi S Ukwosa, Sunday A Reju, Victor O Waziri

Abstract


The paper implemented the optimal control problem of higher-order nondispersive wave. The Extended Conjugate Gradient Method [1], was used to compute the optimal values of the control and state variables of the model while the analytical expressions of the state and control variables generated the analytical values. The corresponding values of the penalty function were also computed for each pair of the state and control variables.

Journal of the Nigerian Association of Mathematical Physics, Volume 15 (November, 2009), pp 79 - 84



AJOL African Journals Online